Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Painful Senses


[Ta...]

Recommended Posts

I'm starting to really struggle with senses.  Especially light and sound.  Certain sounds are extememly painful.  It sends a painful jolt in my brain.  I jump out of my skin with sounds.  I have ordered ear plugs.  Also, I have to wear sunglasses now to look at my phone screen or computer.

Does any one else have these extreme sensitivities? 

Link to comment
Share on other sites

Yes!  I struggled with this too and I've seen it mentioned here quite a bit.  For me sounds were the worst, (The formal name fo this is HYPERACUSIS) It felt to me like my family members were shouting when they were speaking at a normal volume.  The TV had to be turned down low - otherwise the sound vibrated through my skull.  It came and went for me in a matter of weeks, fading away like other withdrawal symptoms that have faded as healing has progressed.

 

 

Link to comment
Share on other sites

I'm thinking about this and although my sound sensitivity has not been as bad as yours...I had a sensitivity to things crunching in my mouth for awhile. Like carrots or chips were impossible...now I can handle some crunchy stuff. But on the odd day it still affects me.
Link to comment
Share on other sites

Yes I was always ultra sensitive anyway. I also get migraines and feel over sensitive when I have them. It's been especially bad since I've been tapering. Everything hurts my ears and everything is too bright. I'm always telling my husband to speak more softly. Hopefully this will improve.
Link to comment
Share on other sites

Yes to both sound and light.  I had to wear a visor to use my computer in the day because the light coming in from outside was too bright.  The contrast was bad for me.  Much better now but this went on for months.  It will get better.
Link to comment
Share on other sites

×
×
  • Create New...